Re: [MOL] Chris [00968] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Chris



Hi Lillian and thank you for the support all along.  I suspected the 
thalidomide because his diabetes is generally very mild, though it went 
through the roof this last time.  My grandmother was an insulin diabetic for 
45 yrs (she got it at 45 and lived to 90), yet my father only had to take one 
small pill (maybe 20 mg) daily and he got it at 70 yrs.  They didn't rule out 
the diabetes as a cause, but my father said he hasn't had foot/leg pain at 
all last few days and it has been subsiding over the past 2 weeks, since she 
took him off the thalidomide.  I think maybe if he had had a break in the 
thalidomide - 3 months on, a month off it may have helped, but who knows?
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------